MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/4 GANG 1O2¿ MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED); STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/4 GANG 1O2¿ MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED); STOPCOCK, I.V. SET
Catalog Number B55005
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, regarding a 14" ext set w/4 gang 1o2® manifold w/baseplate experienced leakage that required medical intervention to alleviate drop in blood pressure.The customer reported that the manifold connection at green port spontaneously started to leak while running vasoactive medication (norepinephrine) resulting in drop in patient's systolic blood pressure and addition of other vasoactive meds; phenylephrine infusion initiated.Leak not immediately obvious and discovered with repositioning 1 hour later.Additional vasoactive medication stopped.There was patient involvement, no patient harm reported but there was a delay in therapy.
 
Additional Manufacturer Narrative
B1 brand name: 14" ext set w/4 gang 1o2¿ manifold w/baseplate (blue, green, yellow, red), check valve, clamp, rotating luer, 1 ext.D4 and h4 the lot#, expiration date, and manufacture date are unknown.The device was returned for evaluation; however, testing has not yet been completed.Upon completion of the investigation a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Received one (1) used b55005 ext set w/4 gang 1o2® manifold w/baseplate (blue, green, yellow, red) for inspection.No defects or anomalies noted.Each valve was connected to a 36" head height fluid reservoir from the side port, primed and left for 24 hours.There was no leakage.The reported complaint was unable to be replicated or confirmed.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
14" EXT SET W/4 GANG 1O2¿ MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED)
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21023528
Report Number9617594-2024-01858
Device Sequence Number20924709
Product Code FMG
UDI-Device Identifier00887709010079
UDI-Public00887709010079
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB55005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown